Papitation & fatigue
She is type 2 diabetic with CAD for past 10 years. Recently underwent a master health check up & certain medicines were added. She was feeling fatigue, tiredness & palpitation with sweating due to which hospitalization was necessitated. Cardiologist at the hospital added another medicine (almodipine) & was discharged. But the palpitation problem was repeated last night. Medication she is on are:- Clopilet, ecosprin, telma, atorva, prolomet glicazide, metformin, cadmet, pantop My queries is such repeated incidents are usual or of serious nature for which further diagnosis is required?
Like the answers? Chat privately with the doctor of your choice
Get a twenty four hours Holter monitoring done Follow up with a cardiologist Dr Ashish Srivastava General Physician and Clinical Cardiologist
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.